# SDR R61A20110274

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 18,687 hours, 13,902 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PAX O2 MASK DEPLOYED OVER ROW 6.  MAINTENANCE RE-SECURED ROW 6 AC OVERHEAD PSU ASSY DOORS PER EMB AMM.
